... sexual side affect is ridiculous so I am now coming off Paxil. I have had my dosage cut in half and am having severe withdrawals. I will get dizzy and have strange jolt like feeling rush through my body. Is there anything to help with these withdrawal symptoms? Had I known this was going to be an issue I would have never agreed to try Paxil, even at a low dosage
No responses have yet been posted. Add your response to this question.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Mar 2013 • 1 answer
Posted 27 Jun 2013 • 6 answers
I am having terrible night sweats! Help! Does anyone know something that can get rid of these? Help!
Posted 11 Jul 2013 • 3 answers
Posted 28 Oct 2015 • 2 answers
Posted 19 Feb 2017 • 0 answers